Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations
Publications Mathématiques de l'IHÉS, Volume 49 (1979), pp. 5-233.
@article{PMIHES_1979__49__5_0,
     author = {Herman, Michael R.},
     title = {Sur la conjugaison diff\'erentiable des diff\'eomorphismes du cercle \`a des rotations},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {5--233},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {49},
     year = {1979},
     zbl = {0448.58019},
     mrnumber = {81h:58039},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1979__49__5_0/}
}
TY  - JOUR
AU  - Herman, Michael R.
TI  - Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations
JO  - Publications Mathématiques de l'IHÉS
PY  - 1979
DA  - 1979///
SP  - 5
EP  - 233
VL  - 49
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1979__49__5_0/
UR  - https://zbmath.org/?q=an%3A0448.58019
UR  - https://www.ams.org/mathscinet-getitem?mr=81h:58039
LA  - fr
ID  - PMIHES_1979__49__5_0
ER  - 
%0 Journal Article
%A Herman, Michael R.
%T Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations
%J Publications Mathématiques de l'IHÉS
%D 1979
%P 5-233
%V 49
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1979__49__5_0
Herman, Michael R. Sur la conjugaison différentiable des difféomorphismes du cercle à des rotations. Publications Mathématiques de l'IHÉS, Volume 49 (1979), pp. 5-233. http://www.numdam.org/item/PMIHES_1979__49__5_0/

[1] R. Abraham and J. Robbin, Transversal mappings and flows, New York, Benjamin (1967). | MR | Zbl

[1] D. V. Anosov, On an additive functional homology equation connected with an ergodic rotation of the circle Translations Math. U.S.S.R. Izvestijia, 74 (1973), p. 1257-1271. | MR | Zbl

[1] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J., 3 (1951), p. 83-99. | MR | Zbl

[1] V. I. Arnold, Small denominators I ; on the mapping of a circle into itself, Ivestijia Akad. Nauk., serie Math., 25, 1 (1961), p. 21-86 = Translations Amer. Math. Soc., 2nd series, 46, p. 213-284. | MR | Zbl

[1] P. Billingsley, Ergodic theory and information, New York, Wiley (1965). | MR | Zbl

[1] N. Bourbaki, Espaces vectoriels topologiques, Paris, Hermann (1966), chap. 1 et 2, 2e éd. | Zbl

[2] N. Bourbaki, Topologie générale, Paris, Hermann (1958), chap. 9, 2e éd.

[3] N. Bourbaki, Topologie générale, Paris, Hermann (1961), chap. 10, 2e éd. | Zbl

[4] N. Bourbaki, Intégration, Paris, Hermann (1965), chap. 1 à 4, 2e éd. | Zbl

[1] T. Carleman, Sur les caractéristiques du tore, C. R. Acad. Sc. Paris, 195 (1932), p. 478-480. | JFM | Zbl

[1] L. Carleson, A remark on Denjoy's inequality and Herman's theorem, Publ. math. I.H.E.S., 49 (1979), p. 235-241. | Numdam | MR | Zbl

[1] J. W. Cassels, An introduction to diophantine approximation, Cambridge Tracts, 45, Cambridge Univ. Press (1957). | MR | Zbl

[1] J. Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. Fr., 89 (1961), p. 227-380. | Numdam | MR | Zbl

[2] J. Cerf, г4=0, Lecture Notes in Math., No. 53, Berlin, Springer Verlag (1968). | Zbl

[1] L. Comtet, Analyse combinatoire, Paris, Presses Universitaires de France (1970), t. I. | MR | Zbl

[1] P. Deligne, Les difféomorphismes du cercle, Séminaire Bourbaki, n° 477, Springer Lecture Notes in Math., n° 567, Berlin (1977), p. 99-121. | Numdam | MR | Zbl

[1] A. Denjoy, Sur les caractéristiques du tore, C. R. Acad. Sc. Paris, 195 (1932), p. 934-935. | JFM | Zbl

[2] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. de Math. Pures et Appl., (9), 11 (1932), p. 333-375. | JFM

[3] A. Denjoy, Les trajectoires à la surface du tore, C. R. Acad. Sc. Paris, 223 (1946), p. 5-7. | MR | Zbl

[4] A. Denjoy, Un demi-siècle de notes communiquées aux Académies, Paris, Gauthier-Villars (1957), vol. II, Champ réel. Dans ce volume se trouvent réunies en E) " Ergodicité et stabilité des trajectoires " les notes [1] et [3] de Denjoy ainsi que deux autres notes de 1932. | MR

[5] A. Denjoy, Articles et Mémoires, Paris, Gauthier-Villars (1955), vol. II, p. 1063 (i.e. dans la notice sur les travaux scientifiques, publiés en 1934). La référence [2] se trouve aussi dans ce volume. | Zbl

[1] J. Dieudonné, Fondements de l'analyse moderne, Paris, Gauthier-Villars (1963), t. I. | MR | Zbl

[2] J. Dieudonné, Eléments d'analyse, Paris, Gauthier-Villars (1969), t. II.

[1] D. G. Ebin, The manifold of Riemannian metrics, Proc. Symp. in Pure Math., vol. XV (1970), p. 11-40, Providence, Am. Math. Soc. | MR | Zbl

[1] A. Fathi et M. R. Herman, Existence de difféomorphismes minimaux (in Proc. Intern. Conf. on Dynamical Systems, Varsovie, 1977), Astérisque, 49 (1977), p. 37-59. | MR | Zbl

[1] A. Fathi et M. R. Herman et Y. M. Visetti, Structure du groupe des homéomorphismes préservant une mesure sur une variété compacte, C. R. Acad. Sc. Paris, 284 (1977), p. 849-852. | MR | Zbl

[1] A. Finzi, Problème de la génération d'une transformation d'une courbe fermée, Ann. Sci. Ec. Norm. Sup., 3e série, 67 (1950), p. 243-305. | Numdam | MR | Zbl

[1] H. Fürstenberg, Strict ergodicity and transformation of the torus, Am. J. Math., 83 (1961), p. 573-601. | MR | Zbl

[1] A. Garsia, Topics in almost everywhere convergence, Lectures in Advanced Math. 4, Chicago, Markham (1970). | MR | Zbl

[1] W. Gottschalk and G. A. Hedlund, Topological dynamics, Am. Math. Soc. Coll. Publ., vol. 36, Providence (1955). | MR | Zbl

[1] M. I. Grabar, Sur la stricte ergodicité des systèmes dynamiques, Doklady Akademi Nauk. S.S.S.R., 95 (1954), p. 9-12 (en russe). | MR | Zbl

[1] R. Hamilton, The inverse function theorem of Nash and Moser, preprint. | Zbl

[1] P. Halmos, Measure theory, Berlin, Springer Verlag (1974). | Zbl

[1] M. R. Herman, Mesure de Lebesgue et nombre de rotation, Springer Lecture Notes in Math., n° 597, Berlin (1977), p. 271-293. | MR | Zbl

[2] M. R. Herman, Sur le groupe des difféomorphismes du tore, Ann. de l'Inst. Fourier, 23 (2) (1973), p. 75-86. | Numdam | MR | Zbl

[3] M. R. Herman, Conjugaison C∞ des difféomorphismes du cercle dont le nombre de rotation satisfait à une condition arithmétique, C. R. Acad. Sc. Paris, 282 (1976), p. 503-506. | MR | Zbl

[4] M. R. Herman, Conjugaison C∞ des difféomorphismes du cercle pour presque tout nombre de rotation, C. R. Acad. Sc. Paris, 283 (1976), p. 579-582. | MR | Zbl

[5] M. R. Herman, Sur les mesures invariantes (in Proc. Int. Conf. on Dynamical Systems, Rennes (1975)), Astérisque, 40 (1977), p. 103-104. | MR | Zbl

[6] M. R. Herman, Sur la conjugaison des difféomorphismes du cercle à des rotations (in Proc. Conférence sur l'analyse en dimension infinie, Lyon (1975)), Mémoire n° 46 de la Soc. Math. de France (1976), p. 181-188. | Numdam | MR | Zbl

[7] M. R. Herman, L2-regularity of measurable solutions of a finite difference equation of the circle, preprint, Warwick Univ.

[8] M. R. Herman, Sur l'algèbre de Lie des champs de vecteurs R-analytiques du tore, Springer Lect. Notes in Math., n° 485, Berlin (1975), p. 43-49. | MR | Zbl

[9] M. R. Herman, Sur le groupe des difféomorphismes R-analytiques du tore, idem [8], p. 36-42. | MR | Zbl

[10] M. R. Herman, Sur le groupe des difféomorphismes R-analytiques de R, Indag. Math., 37 (4) (1975), p. 351-355. | MR | Zbl

[1] E. Hewitt and K. Stromberg, Real and abstract analysis, Berlin, Springer Verlag (1965). | Zbl

[1] W. Hurewicz, Ergodic theorem without invariant measure, Ann. of Math., 45 (1944), p. 192-206. | MR | Zbl

[1] M. C. Irwin, On the Smoothness of Composition, Quart. J. Math. Oxford, 23 (1972), p. 113-133. | MR | Zbl

[1] H. Jacobowitz, Implicit function theorem and isometric embeddings, Ann. of Math., 95 (1972), p. 191-225. | MR | Zbl

[1] R. Jones and W. Parry, Compact abelian group extensions of dynamical systems II, Compositio Math., 25 (1972), p. 135-147. | Numdam | MR | Zbl

[1] A. B. Katok, Manuscrit (septembre 1977).

[1] Y. Katznelson, Sigma-finite invariant measures for smooth mappings of the circle, J. d'Analyse Math., 31 (1977), p. 1-18. | MR | Zbl

[1] H. Kesten, On a conjecture of Erdös-Szüsz related to uniform distribution mod 1, Acta Arith., 12 (1966), p. 193-212. | MR | Zbl

[1] A. Khintchine, Continued fractions, translated by P. Wynn, Groningen, Nordhorff (1963). | MR | Zbl

[1] A. N. Kolmogorov, Sur les systèmes dynamiques avec un invariant intégral sur le tore, Doklady Akademi Nauk. S.S.S.R., 93 (1953), p. 763-766 (en russe). | MR | Zbl

[1] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, New York, Interscience, Wiley (1974). | MR | Zbl

[1] S. Lang, Introduction to diophantine approximation, New York, Addison-Wesley (1966). | MR | Zbl

[1] M. Markeley, Homeomorphisms of the circle without periodic points, Proc. London Math. Soc., 3rd series, 20 (1970), p. 688-698. | MR | Zbl

[1] A. Martineau, Sur des théorèmes de S. Banach et de L. Schwartz concernant le graphe fermé, Studia Math., 30 (1968), p. 43-51. | MR | Zbl

[1] D. Montgomery and L. Zippin, Topological transformation groups, New York, Interscience, Wiley (1955). | MR | Zbl

[1] J. Moser, A rapidly convergent iteration method, part II, Ann. Scuola Norm. Sup. di Pisa, Ser. III, 20 (1966), p. 499-535. | Numdam | MR | Zbl

[2] J. Moser, A new technique for the construction of solutions of non-linear differential equations, Proc. Nat. Acad. Sci., U.S.A., 47 (1961), p. 1824-1831. | MR | Zbl

[1] A. Oppenheim, Rational approximation to irrationals, Bull. Amer. Math. Soc., 47 (1941), p. 602-604. | JFM | MR | Zbl

[1] W. Parry, Compact abelian group actions of discrete dynamical systems, Z. Wahrsch., 13 (1969), p. 95-113. | MR | Zbl

[1] K. Petersen, On a series of cosecants related to a problem in ergodic theory, Compositio Math., 26 (1973), p. 313-317. | Numdam | MR | Zbl

[1] L. Pontryagin, Topological groups, New York, Gordon and Breach (1966), 2nd edition. | MR

[1] H. Rosenberg, Un contre-exemple à la conjecture de Seifert, exposé n° 434, Séminaire Bourbaki, Lecture Notes in Math., n° 383, Berlin, Springer Verlag (1974), p. 294-306. | Numdam | MR | Zbl

[2] H. Rosenberg, Les difféomorphismes du cercle, exposé n° 476, Séminaire Bourbaki, Springer Lecture Notes in Math., n° 567, Berlin (1977), p. 81-98. | Numdam | MR | Zbl

[1] W. Rudin, Fourier Analysis on Groups, New York, Interscience, Wiley (1962). | MR | Zbl

[1] H. Rüssmann, Kleine Nenner II : Bemerkungen zur Newtonschen Methode, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. (1972), p. 1-10. | MR | Zbl

[2] H. Rüssmann, Über invariante Kurven differenzierbarer Abbildungen eines Kreisringes, Nachr. Akad. Wiss. Göttingen, Math. Phys. Kl. (1970), p. 67-105. | Zbl

[3] H. Rüssmann, On optimal estimates for the solutions of linear partial differential equations of the first order with constant coefficients on the torus, Lect. Notes in Physics, No. 38, Berlin, Springer Verlag (1975), p. 598-624. | MR | Zbl

[4] H. Rüssmann, Notes on sums containing small divisors, Comm. Pure and Appl. Math., 29 (1976), p. 755-758. | MR | Zbl

[5] H. Rüssmann, On optimal estimates for the solutions of linear difference equations on the circle, Celestial Mechanics, 14 (1976), p. 33-37. | MR | Zbl

[6] H. Rüssmann, Über die Iteration analytischer Funktionen, J. Math. and Mech., 17 (1967), p. 523-532. | Zbl

[1] T. Saito, On dynamical systems in n-dimensional torus, Funkcial. Ekvac., 7 (1965), p. 91-102. | MR | Zbl

[2] T. Saito, On the measure preserving flow on the torus, J. Math. Soc. Japan, 3 (1951), p. 279-284. | MR | Zbl

[1] T. Schneider, Introduction aux nombres transcendants, traduction, Paris, Gauthier-Villars (1969). | Zbl

[1] F. Sergeraert, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. Sc. Ec. Norm. Sup., 4e série, t. 5 (1972), p. 599-660. | Numdam | MR | Zbl

[1] H. S. Shapiro, Smoothing and approximation of functions, New York, Van Nostrand (1968). | Zbl

[1] N. B. Slater, Gaps and Steps for the sequence nθ mod 1, Proc. Camb. Philos. Soc., 63 (1967), p. 1115-1123. | MR | Zbl

[1] S. Sternberg, On differential equations on the torus, Amer. J. Math., 79 (1957), p. 397-402. | MR | Zbl

[2] S. Sternberg, Celestial mechanics, vol. II, New York, Benjamin (1969). | Zbl

[1] W. Thurston, On the structure of the group of volume-preserving diffeomorphisms, preprint.

[1] W. A. Veech, Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem mod 2, Trans. Am. Math. Soc., 140 (1969), p. 1-33. | MR | Zbl

[1] E. Zehnder, An implicit function theorem for small divisor problems, Bull. Am. Math. Soc., 80 (1974), p. 174-178. | MR | Zbl

[2] E. Zehnder, Generalized implicit function theorems with applications to some small divisor problems I, Comm. in Pure and Appl. Math., 28 (1975), p. 91-140. | MR | Zbl